WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM DRILL BIT WITH 16MM STOP QC; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Back to Search Results |
| Model Number |
03.617.916 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Occupation: synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the tip of drill bit broke off in place of patient's c7 screw.Surgeon determined to leave the tip of the drill bit in place, in best interest of patient.It is unknown if there was surgical delay.Procedure and patient outcome are unknown.Concomitant device reported: unknown handle with quick coupling (part # unknown, lot # unknown, quantity # 1), unknown screw (part # unknown, lot # unknown, quantity # 1).This report is for 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.